| Catalog Number |
2030-6525-1 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that, during a tha, when a surgeon opened the inner blister package, he noticed a metal debris in the package.A spare screw was used instead.